# SDR XXUA200701037

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 28,592 hours, 12,660 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4333100006600
- Part serial: 1026
- Condition: Inoperative
- Location: Nr 2 Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN NR 2 AFT INOPERATIVE (CB PULLED AND COLLARED AFTER SEVERE SMOKE) SPILLAGE NOTED.  REPLACED OVEN IAW MM 25-31-00, OPS CHECKS NORMAL.
